# SDR HYIA01172014001

- Difficulty date: January 13, 2014
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N2748Y
- Make and model: Cessna 402C
- Aircraft serial: 402C0248
- Aircraft time: 30,877 hours, 30,723 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Master Cylinder
- Part number: 01003600
- Condition: Contaminated
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON LANDING IN SJU FLIGHT 4481 LT BRAKE INOPERATIVE.   COMPANY MX BLED AIR FROM LT MASTER CYLINDER & RE-SERVICED MASTER CYLINDER WITH HYD FLUID IAW MANUFACTURERS SERVICE INSTRUCTIONS.
